I have been diagnosed with several endocrine disorders this year. I have stopped medication for diabetes as I have started experiencing severe sugar lows. No highs reported in a long time. I began medication for Pituitary Tumor and Hashimotos 2.5 months ago. My Levothyroxine was recently upped to 75 mcg from 50 mcg. I saw a primary Dr. in my normal primary's office (she was out of town) for a toe infection last week where he perscribed me an antibiotic as well as Lisinpril for high blood pressure (hovering around 155/95 for the last year).
Since the induction of these 2 new meds I have had severe fatigue, dizziness, a sore throat 2 days last week, slightly elevated temperture, nausea, stuffy and running nose, headaches, increased depression, difficulty breathing that wakes me at night and I don't know if it's in my head or not, but I have had some chest pain.
Dostinex is known to cause problems with people with heart valve problems, I have not done the Echocardiogram my endocrinologist suggested yet.... Also wondering about Lisinpril.
I have an appointment with primary again on Thursday to followup. Please let me know if there are interactions, severe side effects I shouldn't mess around or delay with, or anything else I should be aware of or should know to bring up with my next appointment.
Age : 29
Sex : Female
Weight : 150 lbs
Current Medications :
Dostinex (Caborgoline) .50 mg once weekly (Saturday night)
Levothyroxine 75 mg once daily
Lisinopril 10 mg (I think it's 10...) once daily
Lexapro 10 mg once daily
Augmentin 500-125 twice daily for 10 days - 3 days left.
Prenatal Vitamins once daily (not pregnant or breastfeeding, but looking towards future)
Janumet 500/50 - DISCONTINUED FOR TIME BEING
Drug Allergies : none known
Medical Conditions :
High Blood Pressure
Infection on toe for 4 weeks
Type 2 Diabetes
I think this is not the forum for review of medications. You should sit down with your physician prescribing all of these medications and discuss your concerns. The other option is to ask your pharmacist to review your medication profile.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.